# SDR UIEA2018071101435

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,177 hours, 18,308 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Not Reported
- Condition: Out Of Position
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY PWR DISCHARGE DOES NOT ILLUMINATE IN BATT POS AND NO CURRENT DRAW BEING INDICATED. RE-POSITIONED W146-013-2A TO POSITION 16 AND W146-012-24 TO POSITION 13. OPS CHECK GOOD IAW AMM 24-33-00.
